# SDR USAA2011050491760

- Difficulty date: April 1, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 48,079 hours, 6,693 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fastener
- Condition: Loose
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - TRACES OF FUEL HAVE BEEN FOUND IN THE CENTER WING DRY BAY OF A330-300 AIRCRAFT AT RIB 1.  AS A RESULT OF THIS AN INSPECTION WAS PERFORMED ON THIS AIRCRAFT & FASTENERS WERE FOUND LOOSE & LEAKING WITH CRACK INDICATIONS AT FR42 LEFT & RIGHT SIDE AT RIB 1.  THE VERTICAL ANGLES WAS REPAIRED IAW EA 102883 & THE BOLTS WERE REPLACED & AREA WAS SEALED IAW EA 102864A.
